On equilibrium positional strategies in nonantagonistic differential games
Doklady Akademii Nauk, Tome 231 (1976) no. 2, pp. 285-288
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_231_2_a5,
author = {A. F. Kononenko},
title = {On equilibrium positional strategies in nonantagonistic differential games},
journal = {Doklady Akademii Nauk},
pages = {285--288},
year = {1976},
volume = {231},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_231_2_a5/}
}
A. F. Kononenko. On equilibrium positional strategies in nonantagonistic differential games. Doklady Akademii Nauk, Tome 231 (1976) no. 2, pp. 285-288. http://geodesic.mathdoc.fr/item/DAN_1976_231_2_a5/